# SDR 2008FA0000476

- Difficulty date: June 17, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Engine: Pwa JT8D*
- System (JASC): 3245 · Tire Tube
- Part: Wheel
- Part number: 95502677
- Part serial: JUL051107JAN924
- Condition: Loose
- Location: Nlg
- Part time: 1,211 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, DURING T/O ROLL, THERE WAS AND ABNORMAL AND ABRUPT VIBRATION IN THE NOSE SECTION.  IAW AMM 32-21-04, PAGE 201/210 WAS CHECKED TORQUE LINKS ASSY BY LOOSE AND ADJUSTMENT ALSO WERE CHECK BOTH NOSE WHEELS, IAW AMM 32-40-02 PAGE 201, PRESS IN BOTH WHEELS 150 PSI IAW AMM 12-16-01 AND IAW AMM 32-22-01, PAGE 201 WERE CHECK BOTH DOORS AND LINKAGE.  (K)
